My 10 year old son is on 70mg of vyvanse... I believe he has bn Miss diagnosed!!! This med does not prevent him from eating and is now eating everything in sight and is now weighing 160lbs... He complains about being dizzy and sometimes having stomach and chest pain... could vyvanse cause this??? Also he is not any calmer or does not concentrate any better i feel that he cannot stop talking and that it gives him more energy rather than calm him down... can someone please help me???
- Vyvanse Information for Consumers
- Vyvanse Information for Healthcare Professionals (includes dosage details)
- Side Effects of Vyvanse (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 16 Aug 2009 • 12 answers
Attention Deficit Hyperactivity Disorder (ADHD) - I started Vyvanse 2 weeks ago. I went from 30mg to
Posted 24 Mar 2012 • 2 answers
Posted 21 Jul 2012 • 3 answers
Posted 19 Nov 2014 • 1 answer
Posted 4 Mar 2015 • 1 answer